MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEART REFERENCE SENSOR

EDWARDS LIFESCIENCES HEART REFERENCE SENSOR
Model Number EVHRS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
There were inaccurate values with the heart reference sensor during patient use.Monitoring was initiated.The cs readings and the nibp readings correlated.The patient was tilted to 70 degrees and the clearsight readings were now higher than the nibp and the map readings.A 40 point difference.The cs monitoring stopped, the hrs was rezeroed with proper alignment.The hrs was at the phlebostatic access and clipped to the patient gown and it did not move.It was first placed when the patient was supine.The hrs was then rezeroed successfully while the patient was upright.There was no patient injury.Patient demographics was not provided.There was no inappropriate patient treatment administered.Information received by the customer is that this has occurred previously over the last few months, exact number is unknown.
 
Additional Manufacturer Narrative
The device has been received but the evaluation findings are not yet available.When the evaluation findings are available, a supplemental report will be submitted.The device history record review has been completed and all manufacturing inspections passed with no non conformances.
 
Additional Manufacturer Narrative
The heart reference sensor was returned and evaluated.To test the device it was connected to a known good working hemosphere monitor and clearsight module.With the hrs bladder and sensor at the same height, the zero offset value, before zeroing, was 3mmhg.The hrs device caused no error messages and was able to properly zero three times.A normal waveform and normal blood pressure readings were able to be acquired without any issues.The readings remained stable while the monitoring was left to run for over an hour.The reported issue was not confirmed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.Refer to report id 2015691202400436 for an mdr report that occurred with this same device on a different occurrence date.

Brand Name
HEART REFERENCE SENSOR
Common Device Name
HEART REFERENCE SENSOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn richards
one edwards way
irvine, CA 92614
MDR Report Key18522492
Report Number2015691-2024-00438
Device Sequence Number17060270
Product Code DXN
UDI-Device Identifier00690103193374
UDI-Public(01)00690103193374(17)240408
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K140312
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/10/2024
Device Model NumberEVHRS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown